RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 32, Issue 4  


An equation involving prime numbers
L. K. Aidarova
433
Asymptotic formula for the number of solutions of a diophantine equation
V. A. Plaksin
443
Structure of group bases of the group ring
A. A. Bovdi
459
Almost-linear varieties of semigroups
E. V. Sukhanov
469
Generalization of the Hadamard product in $C^n$
E. K. Leinartas
477
Algebraic dimensions of linear varieties of continuous and differentiable directions of measures in Hilbert space
V. A. Romanov
483
Complemented subspaces of symmetric function spaces
E. V. Tokarev
493
Expansion of certain parabolic means
L. P. Kuptsov
499
Approximate solution of equations of second kind
A. V. Dzhishkariani
511
Asymptotic properties of difference schemes of maximum odd order of accuracy
S. I. Serdyukova
517
Estimation of the maximum value of a signal in Gaussian white noise
I. A. Ibragimov, R. Z. Khas'minskii
529
Limit theorems for a critical branching process with immigration
M. Kh. Asadullin, S. V. Nagaev
537
Discrimination of hypotheses for Gaussian measures, and a geometrical characterization of Gaussian distribution
M. V. Burnashev
549
Estimates for integral Fourier operators with complex phase
V. G. Danilov, I. A. Dzhemesiuk
557
Asymptotic properties of solutions of certain classes of nonautonomous ordinary differential equations
T. A. Chanturiya
577
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019